MAUDE Adverse Event Report: ON-X LIFE TEHCNOLOGIES, INC. ON-X PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE

ON-X LIFE TEHCNOLOGIES, INC. ON-X PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE
Model Number ONXANE
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Iatrogenic Source (2498)
Date of Event 02/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not yet evaluated because it has not yet been received, it is on its way at this time.Investigation will entail fracture analysis.When the investigation is complete, a follow-up mdr will be filed.Review of device history record: concludes that valve was manufactured per specifications.
 
Event or Problem Description
Distributor in (b)(4) reported event as follows: "on (b)(6) 2016 during an implant procedure, at the moment when the physician tried to rotate the valve using the dedicated tool from the kit, the valve did not rotate but a leaflet became detached.The valve was replaced with another one in order to continue the surgical procedure." the valve is being returned for investigation, has not yet arrived.Investigations of all such instances of carbon part damage have been concluded to be "iatrogenic", usually not following the ifu warnings.This is the expected conclusion in this case, because use of the correct size rotator instrument will not transmit rotational forces to the leaflets.After the investigation is complete, a follow-up mdr will be filed.

Brand Name
ON-X PROSTHETIC HEART VALVE
Common Device Name
MECHANICAL HEART VALVE
Manufacturer (Section D)
ON-X LIFE TEHCNOLOGIES, INC.
1300 e. anderson ln
bldg b
austin TX 78752
MDR Report Key5491866
Report Number1649833-2016-70014
Device Sequence Number330628
Product Code DYE
UDI-Device Identifier00851788001662
UDI-Public00851788001662
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/24/2019
Device Model NumberONXANE
Device Catalogue NumberONXANE-23
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2016
Initial Report FDA Received Date03/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;